# SDR CA031103003

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AP500219101
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED A RAPID DECOMPRESSION AT 22000FT, CAUSING AN EMERGENCY DESCENT WITH AT LEAST ONE PASSENGER THAT LOST CONSCIOUSNESS. MAINTENANCE FOUND A BLOWN DUCT IN THE ECS COMPARTMENT P/N AP500219-101 THE DUCT IS DAMAGED AND WILL REQUIRE REPLACEMENT.  OPERATOR STATED THAT THE DUCT BLEW AT THE SEAM (GLUED EDGES). REF. IPC 21-22-16-01-065. ALSO THE FIRST TWO OVERHEAD BINS ON THE RT SIDE ALSO RECEIVED COSMETIC DAMAGE, THE LAMINATE DEBONDED FROM THE BIN.
